I've had three doses of enbrel now and I started it nearly 3 weeks ago. About a week ago I started noticing I was having trouble eating things like cereal because my hand was shaking when lowering and raising the spoon. Since then I've noticed my neck also feels "ratchety" -- not really sure of a good word to describe this -- but it feels like my neck, especially when bending it to look down, feels very jerky. And this is completely ignoring the normal crackling of inflammation in my neck. Its purely that the muscles are not allowing me to move my neck smoothly.

I've read that Enbrel can cause MS or exacerbate it. I haven't been diagnosed with MS yet, but I have had nerve related issues in the past, which I mostly just attributed to my AS. Things like spasms, tingling and numbness in my hands in feet. I've also had one episode of sudden deafness and two episodes of prolonged tinnitus (one of which accompanied the episode of sudden deafness), which were determined to be idiopathic at the time. All of these symptoms came long before the enbrel which I only recently started.

I know other people here have had tremors with AS, but I'm wondering if this situation sounds familiar to anyone? At this point I've emailed both my neurologist and rheumatologist and I've sort of convinced myself that I probably won't be taking enbrel again, which is very disappointing to me.

Prior to the Enbrel I had been off Anti TNFs for about 3 years, but before that I had taken remicade for about 2 years and Humira for about 3. Basically until both of those drugs stopped worked. If I do have to stop taking anti-TNFs, I'm very concerned about what my next option might be. My flares have been really bad lately and I'm feeling a little bit hopeless at the moment.


Edited by an0thermike (03/15/21 03:58 AM)
_________________________
Mike / 35yo / HLA-B27+ / diagnosed with AS march 2012 / Dermatographic Urticaria since 2017
FODMAP diet, Enbrel, Meloxicam, Tramadol PRN, Xolair for chronic hives.